# SDR AALA202211295771

- Difficulty date: November 23, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 24,940 hours, 11,693 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #1 ENGINE INBOARD BOARD THRUST REVERSER AFT HINGE BOLT. MAINTENANCE REPLACED  HINGE BOLT PER AMM 78-32-11.
